PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Journal of Applied Mathematics and Stochastic Analysis
Volume
16
Article Title
A stochastic version of Fan's best approximation theorem
List of Authors
  • Abdul Rahim Khan
  • A. B. Thaheem
  • Nawab Hussain
Article ID
279124
Article Type
No. of Pages
8 Pages
Corresponding Author
Additional Authors

Invoice Details

Invoice Issue Date
16 January 2021
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$